# SDR SWIA2020033149763

- Difficulty date: February 6, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Part number: 22850081108
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE LOWER NOSE COWL 442AB HAS NUMEROUS GOUGES/CHAFFES AT THE TRAILING EDGE (MARKED)  (C CHECK) RO 3/27/2020    REMOVED DAMAGED R/H ENGINE LOWER NOSE COWL 442AB ACCESS PANEL AFT EDGE STRIP, AND INSTALLED 1 EA. NEW STRIP REF. CRJ200 CMM REPAIR SRS091.
